Oxyhives ReviewOxyhives Resources

PEP treatment with Atripla, hives won’t go away – Forum on Managing Side Effects of HIV Treatment

 PEP treatment with Atripla, hives wont go away   Forum on Managing Side Effects of HIV TreatmentPEP treatment with Atripla, hives won’t go away Nov 4, 2011

Hello and thank you for your help in advance. A little over a month ago I was exposed to HIV and Imeadiatly began the PEP treatment with Atripla for 30 days. The last week of treatment I began noticing hives with the epicenter being on my rear end. Within days it had spread to my thighs, legs, wrists, and to my horror, my genitals. Since I only had about 4 days left on the treatment I decided to stick it out and talk to my doctor at my appointment. meanwhile I had been trying to relieve the severely uncomfortable symptoms with a plethora of things including hydrocortisone cream, calomine lotion, heavy duty lotion, and aloe Vera. The only things that worked in relieving the pain and itching has been ice packs and extremely cold showers. At the doctors appointment I explained to him what was happening and he said that it should go away within at the latest a week but prescribed me a course of Methylprednisolone it has now been more than ten days and the hives are still at full force with no relief in sight. The doctor performed a whole bunch of STD tests so I think those things are ruled out. these hives have been getting to the point of Interupting work and my sleep so I would apriciate any and all help so I can finally get a good nights sleep and take a nice hot shower!~Thank you,CD

PEP treatment with Atripla, hives won’t go away – Forum on Managing Side Effects of HIV Treatment

Recommended Reading